Abatacept

Hello....just looking for some advice really. I started on the appipra drugs trial in January and over the last month I seem to have developed strange soreness in my skin on my legs, I haven't got a rash or anything but they just feel really strange, I'm also really struggling with my weight, I've followed weight watchers for 3 years and have lost 5 stone but just at the moment it's stopped working, has anybody had any experience in weight gain from the injections of abatacept, taking naproxen and ozerparasole?? Hope this doesn't seem a strange question. Thanking you all in advance 😊

3 Replies

oldestnewest
  • If you are on a drugs trial please phone the research nurses with any side effects asap. They will want to record them and monitor them closely and as a patient on a drugs trial it is one of the benefits to have a hotline to the research nurses as they can get the doctor involved quickly if needed.

    I hope it is only a minor problem and hope the drugs work for you.

  • Thank you for your response, I did ring the nurse, I catch up with them every month, they didn't seem worried about it at all. That's why I thought I would mention it on here in case anyone else has experienced these things. Thank you once again 😊

  • The skin on my legs has felt odd now since 2005, which is before I started to take MTX and Biologics. Unfortunately nobody has been able to suggest any way to stop or reverse the peculiar sensations...I could take something like amitryptaline or gabapentin to mask the sensations but don't want to.

    The neurologists think it's related to also having Sjögren's syndrome ...and is some type of neuropathy, and suggest if the RA is controlled than the damage to the nerves might be as well. Doesn't seem to work for me though ie inflammation in my joints is well controlled but neuropathy hasn't improved.

    Not sure how helpful this is for you?

You may also like...